×

Fuzzy semiprime ideals in semigroups. (English) Zbl 0488.20049


MSC:

20M12 Ideal theory for semigroups
03E72 Theory of fuzzy sets, etc.
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Clifford, A.H.; Preston, G.B., The algebraic theory of semigroups, vol. I. math. surveys no. 7, (1961), Am. Math. Soc Providence, RI · Zbl 0111.03403
[2] Kuroki, N., On normal semigroups, Czechoslovak math. J., 27, 43-53, (1977) · Zbl 0358.20074
[3] Kuroki, N., Fuzzy bi-ideals in semigroups, Comment. math. univ. st. paul., 28, 17-21, (1980) · Zbl 0428.20041
[4] Kuroki, N., On fuzzy ideals and fuzzy bi-ideals in semigroups, Fuzzy sets and systems, 5, 203-215, (1981) · Zbl 0452.20060
[5] Petrich, M., Introduction to semigroups, (1973), Merril Columbus, OH · Zbl 0321.20037
[6] Rosenfeld, A., Fuzzy groups, J. math. anal. appl., 35, 512-517, (1971) · Zbl 0194.05501
[7] Szász, G., Interior ideals in semigroups, Notes on semigroups IV dept. math. K. marx univ. economics, 1-7, (1977)
[8] Zadeh, L.A., Fuzzy sets, Information and control, 8, 338-353, (1965) · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.